http://chinese-school.netfirms.com Forum Index http://chinese-school.netfirms.com
Forums that bring us together
 
 FAQFAQ   SearchSearch   MemberlistMemberlist   UsergroupsUsergroups   RegisterRegister 
 ProfileProfile   Log in to check your private messagesLog in to check your private messages   Log inLog in 

Lipitor Side Effect Questions

 
Post new topic   Reply to topic    http://chinese-school.netfirms.com Forum Index -> Lipitor Side Effects
Author Message
schong719
Site Admin


Joined: 17 Jul 2006
Posts: 115

PostPosted: Mon Jul 31, 2006 1:53 pm    Post subject: Lipitor Side Effect Questions Reply with quote

dear dr
iam dentist from jordan,cath was done 4 me before 4
months
i was on lipitor 20 and lopid coz i had elevated both
cholesterol and triglycerides!
i stopped taking lopid since 2 months and iam going on
lipitor 10
i suffer from distention,gas,difficulties with
defecation and this what made me confused!
please is it of the side effects of atorvastatin?how
may i overcome this and what period i need to adapt on
this drug?by the way i take omega3 instead of
gemfibrozil
finally thank you very much 4 asking my questions

dr moein gharaibeh
jordan-irbid 211110
p.o.box 1685
Back to top
Display posts from previous:   
Post new topic   Reply to topic    http://chinese-school.netfirms.com Forum Index -> Lipitor Side Effects All times are GMT
Page 1 of 1

 


Thank you for visiting us